# SDR MALA975290

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3038 - ON APPROACH INTO STC, GEAR WAS CYCLED SIX TIMES TO GET GREEN DOWN INDICATION ON RIGHT SIDE.  MAINTENANCE REPLACED MAIN LANDING GEAR DOWN LOCK SWITCH.  (M)
